IJPAM: Volume 72, No. 4 (2011)
FOR MULTIPLY SEQUENCES
Department of Mathematics
Peterborough, ON K9J 7B8, CANADA
Abstract. For almost all , the multiply sequence , with an integer, is equidistributed. In this paper we show that equidistributed multiply sequences are not -equipartitioned for any . We also provide uniform asymptotic bounds for equipartition tests for such sequences.
Received: July 6, 2011
AMS Subject Classification: 11K06, 11J71
Key Words and Phrases: multiply sequences, equipartition, -distribution
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395